D. Foroutannia
R. Lashkaripour

Lower bounds for summability matrices on weighted sequence spaces

(Lobachevskii Journal of Mathematics, Vol.27, pp.15-29 )

The purpose of this paper is finding a lower bound for summability matrix operators on sequence spaces lp(w) and Lorentz sequence spaces d(w,p) and also the sequence space e(w,∞). Also, this study is an extension of some works of Bennett.



DVI format (49Kb), ZIP-ed DVI format (19Kb),

ZIP-ed PostScript format (135Kb),    ZIP-ed PDF format (112Kb),

MathML Format